# SDR AALA202502260210

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 36,297 hours, 15,851 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Port
- Part number: 1067806160
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNED PLASTIC SMELL IN REAR OF THE AIRCRAFT. ACCOMPLISHED INITIAL T/S J/C 08L00021001 FOUND POWER PORT AT 33C BURNT CAUSING THE BURNING SMELL. REPLACED POWER PORT OUTLET AND OPERTIONAL CHECK GOOD. PER AMM 23-81-04. NO MORE BRUNING SMELL NOTICED.
